# SDR DALA2023042503208

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N529DT
- Make and model: Airbus A320*
- Aircraft serial: 11277
- Aircraft time: 5 hours, 5 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5029 MISDRILLED IN SEVERAL SPOTS WHILE INSTALLING WI-FI. CORRECTIVE ACTION: COMPLIED WITH AA 4430-01005-01R, -01E, -01G, 01H, -01I, -01J, -01K, -01O. (2735328)
